# SDR ASAA2022111440797

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 33,928 hours, 10,736 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009889
- Condition: Leaking
- Location: Nr 2 Generator
- Part time: 39,939 hours, 10,738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND F.O. NOTICED OIL DRIPPING FROM #2 ENGINE COWLING. GROUNDED - YES. ACCOMPLISHED ENG VENTS AND DRAIN INSP PER B737-900 AMM 71-71-00.  NBR 2 IDG LEAKING FROM IDG DRAIN PAD.  5 DROPS PER MIN DURING ENG RUN AND 11 DROPS STATICALLY. INSPECTED NO. 2 IDG FILTER FOR CONTAMINATION PER AMM 24-11-11. NO CONTAMINATION NOTED.  REMOVED AND REPLACED NO. 2 IDG PER AMM 24-11-11.  OPS AND LEAK CHECK GOOD.  SUCCESSFUL  GROUND VERIFICATION ACCOMPLISHED.
